# SDR USAA2011041991543

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275848200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - CORROSION ON SEAT TRACK AT FR 33 - FR 36, -Y2462.  REPLACED SEAT TRACK AT FR 33 - FR 36, -Y2462 IAW A330 SRM 53-21-15 SRM 51-42-11 SRM 51-44-11 SRM 51-75-12.
